My thoughts right now are as follows:
The doctor is putting me on steroids. How should I react to this? I just read a book where the guy taking it for the same reasons had hallucinations.....next time you see me I might look like Hulk Hogan.
Hospitals are awkward. There's nothing pleasant about a gown, moaning patients in the room next to yours, having hidden veins so the nurse has to poke you 45 times, hospital food, nurses that don't speak English, having to drink foreign liquids so that your intestines can glow for the x-ray. Everyone in the Emergency room suffers from "pitty eye syndrome." I have made this diagnosis. Everyone that comes in is convinced they are dying. They come in with an exaggerated limp or groan. They want to convince the nurse at the front desk that they are the one that needs the most urgent care. The patients all sit there, moping in their problems, staring at each other, figuring out what everyone else is there for, giving them the "pity eye," that he or she is far more in danger than the other. And the verdict is announced when the nurse comes to collect a patient. Since the ER goes in order of emergency, the boy with the gushing blood running from his forehead gets to go before the girl with the soar throat. Who knew.
The poor nurses that tried to insert my IV must have hated me. Because I have the worst IV veins ever. I am convinced that upon arrival at the hospital, they get scared and bury themselves as far away from my skin as possible. And they shrink to the size of thread so that they have to bring in 4 different people to try to do it. In the end, I get a few blown out veins and a bruise.
I have spent enough time in the hospital this weekend to make the funniest observations. I should write a book.
In the midst of a very frustrating situation, I am learning to take joy. I know that the Lord has His hand upon me and will continue to provide all my needs according to His riches and glory.
He has never broken his promises. And I know He won't this time.
New Website & Blog!
6 months ago